# SDR IPXA2024030727140

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,919 hours, 16,655 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT: LEVEL 1 EMERGENCY POWER TEST FAIL C/W TECH ALERT IAW SWPM 20-00-09 PARAGRAPH 3.B.(5). OPS CHECK GOOD.
